MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 80/6 PCC MCAN

QUICK-SET PARADIGM; UNO QUICK-SET 80/6 PCC MCAN
Model Number MMT-387600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient's infusion set's tubing detached at the quick release when injected it in the arm.Reportedly, this issue occurred three times and happened last weekend.The patient administered a correction bolus in the night as the blood glucose level was about 12 mmol/l.The site location was patient's arm, and the pump was located on the waist.Moreover, the infusion sets were used on different days.Reportedly, the infusions were stored in the basement.There was some stress on the tubing while the patient was sleeping, and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 80/6 PCC MCAN
MDR Report Key12458920
Report Number3003442380-2021-00455
Device Sequence Number11073841
Product Code FPA
UDI-Device Identifier05705244006478
UDI-Public05705244006478
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2021
Device Model NumberMMT-387600
Device Lot Number5254081
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/13/2021
Patient Sequence Number1